Alert archive / Mississippi / Flash Flood Warnings in 2022

Flash Flood Warning 30, NWS Jackson, MS

July 29, 2022Issaquena County, Sharkey County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jul 29, 2022, 7:35 PM CDT for Issaquena County, Sharkey County, Mississippi. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2022, 7:35 PM CDT (00:35 UTC)
Expired
Jul 29, 2022, 8:39 PM CDT
In force
64 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Issaquena County, MS, Sharkey County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 116 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.6 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2022-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 830 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2022-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
830 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1171 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

304 
WGUS54 KJAN 300035
FFWJAN
MSC055-125-300330-
/O.NEW.KJAN.FF.W.0030.220730T0035Z-220730T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
735 PM CDT Fri Jul 29 2022

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  North central Issaquena County in west central Mississippi...
  Southwestern Sharkey County in west central Mississippi...

* Until 1030 PM CDT.

* At 735 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to three inches of rain have
  already fallen. Flash flooding is ongoing or expected to begin
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Fitler, Onward, Mayersville and Cary. 

Additional rainfall amounts of one inch are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3289 9107 3290 9106 3292 9106 3295 9108
      3297 9108 3287 9082 3272 9083 3272 9105
      3273 9106 3273 9108 3288 9109

FLASH FLOOD...RADAR INDICATED

$$

19
1 follow-up statement
747 
WGUS74 KJAN 300139
FFSJAN

Flash Flood Statement
National Weather Service Jackson MS
839 PM CDT Fri Jul 29 2022

MSC055-125-300149-
/O.CAN.KJAN.FF.W.0030.000000T0000Z-220730T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Issaquena MS-Sharkey MS-
839 PM CDT Fri Jul 29 2022

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL ISSAQUENA AND
SOUTHWESTERN SHARKEY COUNTIES IS CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3289 9107 3290 9106 3292 9106 3295 9108
      3297 9108 3287 9082 3272 9083 3272 9105
      3273 9106 3273 9108 3288 9109

$$

19

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 6:00 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jul 29, 6:00 PM CDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
600 PM CDT Fri Jul 29 2022

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
Scattered to numerous showers and storms ongoing this evening.
Storms affecting a TAF location seem better chances than previous
days, but locations with the best potential will be KGLH/KGWO/KGTR
through this evening. Storms should slowly diminish through the
evening. Some patchy fog may occur overnight which could bring
some MVFR to locally IFR restrictions. These should improve
through the morning with more showers and storms again tomorrow
afternoon. /28/

&&

.DISCUSSION...
Tonight & Saturday...

Tonight: Upper ridging will begin to break down somewhat tonight,
with frontal boundary sagging S into the Mid-S & N MS. Some heavier
downpours & any storm chances or lingering complex across the W
zones should dwindle before midnight. Some light rain chances can't
be ruled out into the overnight hours for the most areas N of I-20.
High moisture & clouds should keep lows above climo into the low-mid
70s.

Saturday: With the ridge finally breaking down enough, Sat is
expected to be a wet one with scattered-numerous coverage of rain &
storms. Thermo env should be similar & high dewpoints & soupy,
tropical moisture (i.e. PWs of +2.25 inches/850mb Theta E near 350K)
will support widespread coverage of localized heavy downpours. HREF
localized prob matched mean (PMM) indicate some extremely localized
3-5 inch amounts, but low confidence in spatial coverage precludes
mention in HWO. In addition, SW mean flow, isentropic ascent &
frontal/moisture convergence will increase coverage. Due to that,
highs will be closer to climo in the upper 80s N to low 90s. Light
flow & near moist adiabatic lapse rates & low vertical totals will
limit more intense convection, but localized strong storms are
possible. /DC/

Friday night through Sunday....

Rain chances will start to increase heading into Saturday as a front
drags southward bringing in a saturated, warm airmass across the
forecast area. With the front extending south into our area,
thunderstorm chances will continue to tick upward as this airmass is
influenced by daytime heating. The best chance of seeing isolated to
scattered showers and thunderstorms are expected later in the
afternoon. The model guidance shows SBCAPE between 1500-2000 J/kg
along with some sufficient lapse rates to support a few strong
storms. By early Sunday morning, a brief relief from the heat will
be underway with afternoon highs in the low to mid 90s. Heat
indices will struggle to reach 105 degrees.

Monday through Wednesday....

By Monday morning, scattered showers and thunderstorms remain
possible as the boundary lifts north. Highs will reach the mid 90s
with overnight lows reaching the lower 70s. The rain chances will
being to diminish starting early Tuesday morning as a upper-level
ridge begins to build across the northern Atlantic and parts of the
Gulf Coast. The rain chances begin to increase again starting
Tuesday afternoon for areas along and east of the I-55 corridor.
With the increase in daytime temperatures throughout next week, the
potential for more heat advisories may be needed. Heat indices are
expected to range between 105 - 109 degrees in the NW/Delta region.
/CRJ/AJ/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       76  90  73  91 /  31  70  21  23
Meridian      76  90  73  93 /  31  72  24  27
Vicksburg     76  90  74  92 /  27  62  14  16
Hattiesburg   76  92  73  95 /  20  63  10  18
Natchez       75  90  73  94 /  19  53  11  13
Greenville    75  88  73  89 /  52  74  21  26
Greenwood     75  89  73  90 /  53  76  24  34

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Heat Advisory until 7 PM CDT this evening for MSZ018-019-025>028-
     034>036-040>043-047-048-053-059>061.

LA...Heat Advisory until 7 PM CDT this evening for LAZ007>009-015-016-
     023>026.

AR...Heat Advisory until 7 PM CDT this evening for ARZ074-075.

&&

28
Hazardous weather outlook, Jul 29, 2:48 PM CDT, 4 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
248 PM CDT Fri Jul 29 2022

ARZ074-075-LAZ007>009-MSZ018-019-025-034-035-040>042-302000-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar-
Sunflower-Leflore-Washington-Humphreys-Issaquena-Sharkey-Yazoo-
248 PM CDT Fri Jul 29 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Mainly through early evening

DANGEROUS HEAT
THREAT...Elevated
TIMING...Mainly through early evening

Mainly through early evening, isolated severe thunderstorms are
possible. Some thunderstorms could produce damaging wind gusts.

(https://www.weather.gov/images/jan/graphicast/1.png)

Mainly through early evening, dangerous heat likely with peak
heat index values ranging from 106 to 110 degrees. Heat exhaustion
will be likely with outdoor activity.

(https://www.weather.gov/images/jan/graphicast/2.png)

Tomorrow, dangerous heat with heat index values near 105 degrees
is possible for southeast Arkansas, portions of northeast
Louisiana, and portions of west to northwest Mississippi.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ028>033-037-302000-
Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala-
248 PM CDT Fri Jul 29 2022

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, and northeast
Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Mainly through early evening

DANGEROUS HEAT
THREAT...Limited
TIMING...Mainly through early evening

Mainly through early evening, isolated severe thunderstorms are
possible. Some thunderstorms could produce damaging wind gusts.

(https://www.weather.gov/images/jan/graphicast/1.png)

Mainly through early evening, caution is advised for possible
dangerous heat as heat index values peak near 105 degrees. Heat
exhaustion will be possible with outdoor activity.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ015-MSZ026-027-036-302000-
Richland-Grenada-Carroll-Holmes-
248 PM CDT Fri Jul 29 2022

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and north central Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Mainly through early evening

DANGEROUS HEAT
THREAT...Elevated
TIMING...Mainly through early evening

Mainly through early evening, isolated severe thunderstorms are
possible. Some thunderstorms could produce damaging wind gusts.

(https://www.weather.gov/images/jan/graphicast/1.png)

Mainly through early evening, dangerous heat likely with peak
heat index values ranging from 106 to 110 degrees. Heat exhaustion
will be likely with outdoor activity.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ038-039-044>046-049>052-054>058-062>066-072>074-302000-
Winston-Noxubee-Leake-Neshoba-Kemper-Rankin-Scott-Newton-
Lauderdale-Copiah-Simpson-Smith-Jasper-Clarke-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
248 PM CDT Fri Jul 29 2022

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, south central Mississippi,
and southeast Mississippi.

.DAY ONE...Tonight and Saturday

DANGEROUS HEAT
THREAT...Limited
TIMING...Mainly through early evening

Mainly through early evening, caution is advised for possible
dangerous heat as heat index values peak near 105 degrees. Heat
exhaustion will be possible with outdoor activity.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Thursday.

LAZ016-MSZ047-048-302000-
Madison LA-Warren-Hinds-
248 PM CDT Fri Jul 29 2022

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Saturday

DANGEROUS HEAT
THREAT...Elevated
TIMING...Mainly through early evening

Mainly through early evening, dangerous heat likely with peak
heat index values ranging from 106 to 110 degrees. Heat exhaustion
will be likely with outdoor activity.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Thursday.

LAZ023>026-MSZ043-053-059>061-302000-
Franklin LA-Catahoula-Tensas-Concordia-Madison MS-Claiborne-
Jefferson-Adams-Franklin MS-
248 PM CDT Fri Jul 29 2022

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and southwest Mississippi.

.DAY ONE...Tonight and Saturday

DANGEROUS HEAT
THREAT...Elevated
TIMING...Mainly through early evening

Mainly through early evening, dangerous heat likely with peak
heat index values ranging from 106 to 110 degrees. Heat exhaustion
will be likely with outdoor activity.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Thursday.

23

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*DANGEROUS HEAT*
Extreme...Extreme heat is expected with peak heat index values
 in excess of 110 degrees for multiple days. Heat stroke continues
 to be a major concern.
Significant...Dangerous heat expected with peak heat index values
 in excess of 110 degrees. Heat stroke will be a significant
 concern.
Elevated...Dangerous heat likely with peak heat index values
 ranging from 106 to 110 degrees. Heat exhaustion will be likely.
Limited...Caution is advised for possible dangerous heat as
 heat index values peak near 105 degrees. Heat exhaustion will
 be possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Jul 29, 5:38 PM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Jackson MS
538 PM CDT Fri Jul 29 2022

MSZ036-292315-
Holmes MS-
538 PM CDT Fri Jul 29 2022

...A strong thunderstorm will impact portions of central Holmes
County through 615 PM CDT...

At 538 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lexington, or 12 miles east of Thornton, moving north at 5 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Tchula around 610 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3301 9003 3305 9024 3326 9024 3321 8993
TIME...MOT...LOC 2238Z 189DEG 5KT 3312 9012

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Jul 29, 5:45 PM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Jackson MS
545 PM CDT Fri Jul 29 2022

MSZ051-057-292315-
Newton MS-Jasper MS-
545 PM CDT Fri Jul 29 2022

...A strong thunderstorm will impact portions of northwestern Jasper
and southwestern Newton Counties through 615 PM CDT...

At 545 PM CDT, Doppler radar was tracking a strong thunderstorm over
Roberts, or 9 miles southwest of Newton, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Roberts around 550 PM CDT.
  Lawrence around 605 PM CDT.
  Newton around 615 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3212 8925 3215 8932 3225 8932 3238 8929
      3233 8909
TIME...MOT...LOC 2245Z 202DEG 19KT 3221 8927

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Jul 29, 6:22 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Jackson MS
622 PM CDT Fri Jul 29 2022

MSZ035-036-292345-
Humphreys MS-Holmes MS-
622 PM CDT Fri Jul 29 2022

...A strong thunderstorm will impact portions of northwestern Holmes
and northeastern Humphreys Counties through 645 PM CDT...

At 622 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tchula, or 7 miles north of Thornton, moving east at 5 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Tchula and Howard around 645 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3331 9014 3304 9015 3305 9043 3325 9043
      3324 9042 3325 9041 3325 9038 3324 9037
      3325 9037 3326 9038 3327 9037
TIME...MOT...LOC 2322Z 266DEG 6KT 3318 9032

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Jul 29, 6:40 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Jackson MS
640 PM CDT Fri Jul 29 2022

MSZ045-300015-
Neshoba MS-
640 PM CDT Fri Jul 29 2022

...A strong thunderstorm will impact portions of northeastern Neshoba
County through 715 PM CDT...

At 640 PM CDT, Doppler radar was tracking a strong thunderstorm over
Philadelphia, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Burnside around 650 PM CDT.
  Stallo and Forestdale around 705 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3269 8914 3278 8923 3293 8910 3293 8897
      3292 8896 3292 8893 3293 8893 3293 8891
      3277 8892
TIME...MOT...LOC 2340Z 230DEG 12KT 3280 8910

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Jul 29, 6:51 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
651 PM CDT Fri Jul 29 2022

MSZ027-300015-
Carroll MS-
651 PM CDT Fri Jul 29 2022

...A strong thunderstorm will impact portions of southwestern Carroll
County through 715 PM CDT...

At 651 PM CDT, Doppler radar was tracking a strong thunderstorm near
Coila, or 7 miles northeast of Black Hawk, moving northeast at 30
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of southwestern
Carroll County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3345 8979 3342 8978 3341 8977 3333 8977
      3326 8992 3333 9017 3354 8979
TIME...MOT...LOC 2351Z 240DEG 25KT 3339 8991

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Jul 29, 7:13 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Jackson MS
713 PM CDT Fri Jul 29 2022

MSZ040-041-300045-
Sharkey MS-Issaquena MS-
713 PM CDT Fri Jul 29 2022

...A strong thunderstorm will impact portions of central Issaquena
and southwestern Sharkey Counties through 745 PM CDT...

At 712 PM CDT, Doppler radar was tracking a strong thunderstorm near
Onward, or 9 miles southwest of Rolling Fork. This storm was nearly
stationary.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Onward around 740 PM CDT.

Other locations impacted by this storm include Cary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3267 9105 3288 9104 3292 9080 3266 9081
TIME...MOT...LOC 0012Z 273DEG 3KT 3279 9096

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 7:13 PM CDTSpecial Weather StatementJANIssaquena, Sharkey32 min
Jul 30, 5:35 PM CDTSpecial Weather StatementJANOktibbeha25 min

Nearby

Flash Flood Warnings in Mississippi, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.